# SDR CALA2023062101952

- Difficulty date: June 19, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 74,134 hours, 25,195 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Wbl 616.75-658.1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO AREAS OF CORROSION FOUND ON THE RH WING LOWER WINGTIP PANEL BETWEEN WBL 616.75 TO 658.17 WHILE AT GYR C-CHECK. BOTH LOCATION S WERE BLENDED AND ONE LOCATION REQUIRED A CUTOUT AND DOUBLER RE INFORCEMENT. THE REPAIR IS CONSIDERED AN INTERIM REPAIR AND REQU IRES A PERMANENT REPAIR. ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF ECRA 5721-01477 LATEST REVISION ON OR BEFORE 18 MONTHS FROM JUN 16 2023. JUNE 16, 2023." CARRYING DIP TO  ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF EC/RA 5721-01477 (LATEST REVISION) ON OR BEFORE 18 MONTHS FROM TOMC APPROVES DIP, TWO AREAS OF CORROSION FOUND ON THE RH WING TOMC-APPROVAL FROM SC1ELBYC COMMENT LOWER WINGTIP PANEL BETWEEN WBL 616.75 TO 658.17 BOTH LOCATIONS WERE BLENDED AND ONE LOCATION REQUIRED A CUTOUT AND DOUBLER REINFORCEMENT. THE REPAIR IS CONSIDERED AN INTERIM REPAIR AND REQUIRES A PERMANENT REPAIR. ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF EC/RA 5721-01477 ON OR BEFORE 18 MONTHS FROM 06/16/23 APPROVED. QC REVIEWED RECORDS UPDATE QC REVIEWED T/A: 18 MONTHS FROM 16JUN23 ...VC/U392424
